# SDR P5CA9700469

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RESERVE TANK HAS BARE WIRE AND HAS SIGN OF ARCKING RIB NR 1196.  REPAIRED PER WPM 20-10-13.
